# SDR ABXA040070

- Difficulty date: February 6, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- Aircraft time: 56,237 hours, 52,744 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 39145901N
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 23 RT END CAP EXFOLIATED AT FS 1065.  REPLACED LONGERON 23 RT END CAP USING P/N 3914590-1N IAW DC-9 SRM 51-30-2 AND 51-30-5.
